|Oludamola was still waiting to find out her fate when her teammate tested positive for the same substance [Reuters]
Commonwealth Games gold medallist Osayemi Oludamola was stripped of her women's 100m title after a B-sample confirmed the presence of a banned stimulant.
It came on the day that Nigerian teammate and sprint hurdler Samuel Okon also tested positive for methylhexaneamine.
Oludamola had been suspended a day earlier, on Monday, pending the analysis of her second sample.
She won gold when Australian Sally Pearson was disqualified for a false start in the race in New Delhi.
Natasha Mayers, who crossed the line third in the blue riband sprint to take St Vincent & The Grenadines' first athletics medal, was elevated to gold.
The silver medal now goes to Katherine Endacott of England, with Bertille Delphine Atangana of Cameroon taking the bronze.
"The Federation Court determined that Ms Oludamola had committed an anti-doping rule violation and that she be disqualified from the Games and all her competition results at the 2010 Commonwealth Games be nullified," said a statement from the Commonwealth Games Federation on Tuesday.
Mayers herself served a two-year doping ban after testing positive for testosterone in 2005.
"We have had approximately 1,200 tests up to last night and I again regret to inform that we have had a second anti-doping violation," federation chief Mike Fennell told a news conference about Okon earlier on Tuesday.
Okon, who finished sixth in the 110m hurdles final last Friday, had waived the right for his B-sample to be tested, Fennell said.
Methylhexaneamine, a stimulant commonly used in nasal decongestants, was added to the banned list of the World Anti Doping Agency (Wada) for this year.
Media reports in Nigeria said Oludamola blamed a toothache remedy for the traces of the banned substance being found in her sample but Fennell suggested nutritional supplements might be to blame.
"The same substance is coming up and at this stage I cannot speak very definitively as to where it is coming from but it appears to us that it may be coming from the use of supplements," he said.